# SDR CALA2023030300610

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 88,087 hours, 34,902 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Part number: NA
- Condition: None
- Location: Lh Overwing Aft
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING AFT EXITINDICATION SHOWS COVERHAS BEEN REMOVED WIT HPRESSURIZATION NORMAL COVER FOR AFT OVERWING EXIT HATCH FOUND INSTALLED. EMER EXIT SLIDE INDICATION LIGHT OPS CHECKED GOOD REF MM25-62-44-420-064-A STEP 10.
